# SDR 53866

- Difficulty date: August 26, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 182,158 hours, 26,088 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 1143640681
- Part serial: 506595
- Condition: Faulty
- Location: Landing Gear
- Part time: 18,224 hours, 26,088 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON APPROACH TO VPS LANDING GEAR WOULD NOT EXTEND.  A SECOND ATTEMP WAS MADE WITH THE SAME THING NO DOWN AND LOCKED INDICATION FLY BY OF TOWER AT VPS.  CONFIRMED GEAR WAS NOT DOWN.  GEAR WAS THEN PUMPED DOWN AND LOCKED CONFIRMED BY GEAR DOWN AND LOCK INDICATION AIRCRAFT.  THEN OVER FLEW VPS TO PFN AND LANDED SAFELY AT THE MAINT BASE.  MAINT REPLACED GEAR PRINTED CIRCUIT BOARD.  OPS CHECK NORMAL.
